Change search
ReferencesLink to record
Permanent link

Direct link
A Boundary Harnack Inequality for Singular Equations of p-Parabolic Type
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2014 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 8, 2705-2719 p.Article in journal (Refereed) Published
Abstract [en]

We prove a boundary Harnack type inequality for nonnegative solutions to singular equations of p-parabolic type, 2n/(n+1)<p<2, in a time-independent cylinder whose base is C1,1-regular. Simple examples show, using the corresponding estimates valid for the heat equation as a point of reference, that this type of inequality cannot, in general, be expected to hold in the degenerate case ( 2<p<∞).

Place, publisher, year, edition, pages
2014. Vol. 142, no 8, 2705-2719 p.
National Category
Research subject
URN: urn:nbn:se:uu:diva-184531ISI: 000342297300014OAI: diva2:566048
Available from: 2012-11-09 Created: 2012-11-08 Last updated: 2014-11-05Bibliographically approved

Open Access in DiVA

BHI-KMN(418 kB)217 downloads
File information
File name FULLTEXT01.pdfFile size 418 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Proceedings of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
Total: 217 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 276 hits
ReferencesLink to record
Permanent link

Direct link